# SDR CA151217001

- Difficulty date: December 16, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 47,407 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700959
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(CAN) PRIOR TO BOARDING PASSENGERS THE FLIGHT CREW NOTED OFF FLAGS ON THE FIRST OFFICER`S ASI, RMI AND ALTIMETER.  MAINTENANCE DETERMINED THE ROOT CAUSE TO BE A FAILED NR 2 AIR DATA COMPUTER.  THE ADC WAS SUBSEQUENTLY REPLACED AND TESTED SERVICEABLE IAW AMM 34-10-00, OPT 10000.  NO FURTHER FAULTS WERE NOTED.
